On fuzzy supra \(\alpha C\)-compactness in fuzzy topological spaces

Main Article Content

K. Devi
A. Vadivel
D. Sivakumar

Abstract

In this paper, we have introduced and studied the concepts of  fuzzy supra \(\alpha C\)-compactness in both fuzzy supratopological spaces and fuzzy supra bitopological spaces.

Article Details

How to Cite
Devi, K. ., Vadivel, A. ., & Sivakumar, D. . (2022). On fuzzy supra \(\alpha C\)-compactness in fuzzy topological spaces. Journal of Advanced Studies in Topology, 4(4), 9–17. Retrieved from http://m-sciences.com/index.php/jast/article/view/130
Section
Research Articles

Most read articles by the same author(s)

1 2 > >>